# SDR AALA991954

- Difficulty date: December 21, 1999
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EXTERIOR EMERGENCY EXIT L1 DOOR LIGHT INOPERATIVE.  REPLACED EXTERIOR EMERGENCY EXIT L1 DOOR LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
